BibTeX record journals/dm/GriggsGG88

download as .bib file

@article{DBLP:journals/dm/GriggsGG88,
  author    = {Jerrold R. Griggs and
               Charles M. Grinstead and
               David R. Guichard},
  title     = {The number of maximal independent sets in a connected graph},
  journal   = {Discret. Math.},
  volume    = {68},
  number    = {2-3},
  pages     = {211--220},
  year      = {1988},
  url       = {https://doi.org/10.1016/0012-365X(88)90114-8},
  doi       = {10.1016/0012-365X(88)90114-8},
  timestamp = {Fri, 12 Feb 2021 13:42:29 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/GriggsGG88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics